Alert archive / Georgia / Tornado Warnings in 2014
Tornado Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 7, 2014, 4:44 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2014, 4:44 PM EDT (20:44 UTC)
- Expired
- Apr 7, 2014, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:08 PM EDT | FUNNEL CLOUD | 3 Nw Boys Estate, GA | POSSIBLE FUNNEL CLOUD AND DIME TO NICKLE SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 2:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094
WFUS52 KJAX 072044
TORJAX
GAC025-127-305-072115-
/O.NEW.KJAX.TO.W.0006.140407T2044Z-140407T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 515 PM EDT
* AT 444 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12
MILES NORTHWEST OF THALMANN...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THALMANN...MOUNT PLEASANT AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3131 8143 3126 8187 3141 8197 3159 8170
3156 8169 3153 8165 3151 8165 3148 8161
3145 8162 3136 8152 3135 8147
TIME...MOT...LOC 2044Z 241DEG 37KT 3138 8182
$$
HESS2 follow-up statements
520
WWUS52 KJAX 072057
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT MON APR 7 2014
GAC025-072107-
/O.CAN.KJAX.TO.W.0006.000000T0000Z-140407T2115Z/
BRANTLEY GA-
457 PM EDT MON APR 7 2014
...THE TORNADO WARNING FOR NORTHEASTERN BRANTLEY COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3131 8143 3128 8170 3150 8183 3159 8170
3156 8169 3153 8165 3149 8164 3148 8161
3145 8162 3136 8152 3135 8147
TIME...MOT...LOC 2057Z 241DEG 37KT 3141 8169
$$
GAC127-305-072115-
/O.CON.KJAX.TO.W.0006.000000T0000Z-140407T2115Z/
WAYNE GA-GLYNN GA-
457 PM EDT MON APR 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHWESTERN GLYNN AND SOUTHEASTERN WAYNE COUNTIES...
AT 457 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR MOUNT PLEASANT...
MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT...EVERETT AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3131 8143 3128 8170 3150 8183 3159 8170
3156 8169 3153 8165 3149 8164 3148 8161
3145 8162 3136 8152 3135 8147
TIME...MOT...LOC 2057Z 241DEG 37KT 3141 8169
$$
HESS424
WWUS52 KJAX 072110
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT MON APR 7 2014
GAC127-305-072120-
/O.EXP.KJAX.TO.W.0006.000000T0000Z-140407T2115Z/
WAYNE GA-GLYNN GA-
510 PM EDT MON APR 7 2014
...THE TORNADO WARNING FOR NORTHWESTERN GLYNN AND SOUTHEASTERN WAYNE
COUNTIES WILL EXPIRE AT 515 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3131 8143 3128 8170 3150 8183 3159 8170
3156 8169 3153 8165 3149 8164 3148 8161
3145 8162 3136 8152 3135 8147
TIME...MOT...LOC 2110Z 241DEG 37KT 3147 8155
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 3:35 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 7, 3:35 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT MON APR 7 2014
...TORNADO WATCH CONTINUES FOR SE GA AND PORTIONS OF INLAND NE FL...
.SHORT TERM...STRONG TO LOCALLY SEVERE STORMS ARE EXPECTED TO PUSH
EWD IN ASSOCD WITH A SQUALL LINE THROUGH SE GA AND PORTIONS OF THE
SUWANEE VALLEY AREA OVER THE NEXT 6 HOURS OR SO. A TORNADO WATCH HAS
BEEN ISSUED FOR SE GA AND A COUPLE OF NE FL COUNTIES. THE WATCH MAY
BE EXPANDED FURTHER EWD INTO NE FL PENDING FURTHER RADAR TRENDS.
INSTABILITY HAS INCREASED A BIT BUT STILL LIMITED TO ABOUT 400-800
OVER SE GA AND SIMILAR IF NOT HIGHER IN NE FL. TEMPS HAVE WARMED UP
TO AROUND 90 AT OCALA BUT SE GA WAS IN THE UPPER 70S N OF WAYCROSS.
HAVE SHIFTED HIGH POPS A BIT FURTHER EWD THIS EVENING AND HAVE
CATEGORICAL CHANCES (80-100%) FOR MOST OF THE CWA TONIGHT. RAINFALL
AMOUNTS COULD BE LOCALLY HIGH AROUND THE SUWANNEE VALLEY AREA AND
PARTS OF SE GA...GIVEN STRONG WINDS ALOFT IN THE RRQ OF UPPER LEVEL
JET AND HIGH PWATS AHEAD OF THE COLD FRONT. HAVE INCLUDED HEAVY RAIN
WORDING IN FCST AND GRIDS. THE 3 HR FLASH FLOOD GUIDANCE SHOWS
AMOUNTS NEED TO BE 4 TO 5 INCHES TO GET AREAL FLOODING BUT
CONFIDENCE IN THESE AMOUNTS IS NOT HIGH.
TUESDAY...COLD FRONT ANS ASSOCD PRECIP WILL BE MOVING THROUGH NE FL
MOST OF THE MORNING HAVING A THREAT OF SHOWERS AND A THUNDERSTORM
OVER ERN CWA ZONES. THE SYSTEM WILL MOVE E AND OFF THE COAST IN
THE AFTN WITH WRAP AROUND ISOLD TO SCT SHOWERS POSSIBLE IN THE AFTN.
HIGHS WILL BE HELD IN THE 70S WITH SKIES BECOMING PARTLY CLOUDY.
.LONG TERM.../TUESDAY NIGHT THROUGH MONDAY/...
WRAP AROUND MOISTURE IN THE BASE OF AN UPPER TROUGH IS EXPECTED TO KEEP
SHOWER POTENTIAL INTO TUESDAY NIGHT. AS THE TROUGH AXIS PIVOTS EAST
ON WEDNESDAY...SUBSIDENCE WILL ALLOW FOR SKIES TO BEGIN CLEARING.
COLD ADVECTION ON WEDNESDAY WILL KEEP TEMPS ABOUT 5 DEGREES OR SO
BELOW NORMAL. AS THE SURFACE RIDGE BEGINS TO SHIFT EAST OF THE
REGION THURSDAY...WARM ADVECTION WILL BRING TEMPERATURES BACK CLOSER
TO NORMAL LEVELS. THIS HIGH WILL REMAIN EAST/NORTHEAST OF THE REGION
THROUGH THE WEEKEND. AS A RESULT...TEMPERATURES ARE EXPECTED TO BE
NEAR SEASONAL AVERAGES THROUGH THE WEEKEND. WILL MAINTAIN THE DRY
FORECAST THROUGH SUNDAY. HOWEVER...WITH A FAIRLY FLAT UPPER PATTERN
COULD NOT RULE OUT AN UPPER DISTURBANCE PRODUCING A FEW SHOWERS AT
SOME POINT...ESPECIALLY LATER IN THE WEEKEND.
THE NEXT FRONTAL SYSTEM IS PROGGED TO MOVE EAST ACROSS THE REGION ON
MONDAY...BRINGING THE NEXT SIGNIFICANT CHANCE FOR PRECIPITATION.
&&
.AVIATION...CONDITIONS WILL DETERIORATE THIS AFTERNOON AS A STRONG
COLD FRONT APPROACHES FROM THE WEST. SHOWERS AND STORMS ARE EXPECTED
FOR LATER THIS AFTERNOON THROUGH TONIGHT. SOME OF THESE STORMS COULD
BE STRONG TO SEVERE. MOST OF THE STORMS WILL BE EAST OF THE REGION
BY 14Z.
&&
.MARINE...S/SW WINDS WILL INCREASE TO 15 TO 20 KNOTS...HIGHER OFFSHORE
AND HAVE ISSUED A SCA FOR TONIGHT INTO TUESDAY. LOOSE PRES GRADIENT
DEVELOPS BY LATE TUE AFTN AND EVENING AS THE FRONT SWEEPS OFF THE
COAST. GRADIENT TIGHTENS UP AGAIN EARLY WED BUT WINDS LOOK TO MAX
OUT AROUND 20 KT OR SO. WINDS WILL LET UP BY WED NIGHT AND AS WEAK
HIGH PRES SYSTEM OVER THE AREA. AN ONSHORE FLOW WILL DEVELOP THU AND
FRI AT SPEEDS AT 15 KT OR LESS WITH SFC RIDGE PARKED OVER S GA AND N
FL.
RIP CURRENTS: MODERATE RISK TODAY DUE TO WINDS AND SURF ALONG WITH 2
TO 3 FT LONG PERIOD EASTERLY SWELLS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 71 49 73 / 80 40 20 10
SSI 64 71 53 71 / 90 80 20 10
JAX 65 74 52 72 / 90 90 30 10
SGJ 68 74 56 70 / 80 90 30 0
GNV 66 74 51 74 / 90 90 20 0
OCF 66 74 54 75 / 80 80 30 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 3 PM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
SHASHY/STRUBLE/WALKERHazardous weather outlook, Apr 7, 2:26 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EDT MON APR 7 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-081130- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 226 PM EDT MON APR 7 2014 ...SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT... ...TORNADO WATCH 68 IN EFFECT FOR SOUTHEAST GEORGIA AND PORTIONS OF NORTHERN FLORIDA THROUGH 7 PM... ...PERIODS OF HEAVY RAINFALL POSSIBLE TONIGHT THROUGH TOMORROW MORNING... ...LAKE WIND ADVISORY FOR NORTHEAST FLORIDA TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... A STRONG COLD FRONT WILL BE PRECEDED BY A PERIOD OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THIS ACTIVITY. ALTHOUGH DAMAGING WIND GUSTS WILL BE THE MAIN THREAT...LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. PERIODS OF HEAVY RAINFALL CAN BE EXPECTED AND STORM TOTAL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TUESDAY MORNING. A LAKE WIND ADVISORY IS IN EFFECT FOR NORTHEAST FLORIDA WITH WINDY CONDITIONS AND GUSTY WINDS OF UP TO 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH SOUTH THROUGH NORTHEAST FLORIDA TUESDAY MORNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY OVER THE MARINE ZONES TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 7, 2:50 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON APR 7 2014
GAZ132>136-149>151-071945-
APPLING-ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-WAYNE-
250 PM EDT MON APR 7 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...WARE...
PIERCE...JEFF DAVIS...APPLING...ATKINSON...BACON AND COFFEE COUNTIES
FOR STRONG WINDS VALID UNTIL 345 PM EDT...
AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
GRAHAM TO 5 MILES NORTH OF PEARSON...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DENTON...GRAHAM...
WEST GREEN...DOUGLAS...PEARSON...PINE GROVE...NICHOLLS...PLANT
HATCH...AXSON AND MILLWOOD THROUGH 345 PM EDT. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3197 8242 3191 8213 3189 8212 3190 8211
3185 8208 3179 8199 3180 8196 3172 8188
3122 8222 3122 8228 3119 8228 3118 8225
3115 8227 3117 8266 3118 8267 3118 8305
3128 8304 3196 8252
TIME...MOT...LOC 1851Z 284DEG 32KT 3190 8242 3136 8280
HESSSpecial weather statement, Apr 7, 3:20 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON APR 7 2014
GAZ163-072000-
CLINCH-
320 PM EDT MON APR 7 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH COUNTY
FOR STRONG WINDS VALID UNTIL 400 PM EDT...
AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DU PONT...MOVING
NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOMERVILLE...DU PONT...COGDELL AND ARGYLE THROUGH 400 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3119 8296 3118 8267 3105 8261 3101 8257
3097 8256 3091 8298 3118 8298
TIME...MOT...LOC 1920Z 235DEG 41KT 3107 8280
HESSSpecial weather statement, Apr 7, 3:36 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT MON APR 7 2014
GAZ150>152-072015-
BRANTLEY-PIERCE-WARE-
336 PM EDT MON APR 7 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...PIERCE
AND BRANTLEY COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM EDT...
AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
MILLWOOD TO MANOR...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MILLWOOD...MANOR...DIXIE UNION...
WARESBORO...NEEDHAM...PEBBLE HILL...EMERSON PARK...JAMESTOWN...BOGGY
BAY AND HEBARDVILLE THROUGH 415 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3147 8215 3111 8196 3100 8256 3102 8259
3105 8261 3120 8267 3123 8270 3128 8270
3129 8267 3127 8263 3130 8263 3148 8217
TIME...MOT...LOC 1936Z 253DEG 28KT 3121 8259 3110 8254
HESSSpecial weather statement, Apr 7, 4:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT MON APR 7 2014
GAZ136-151>153-072100-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
415 PM EDT MON APR 7 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
PIERCE...BRANTLEY AND GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 500
PM EDT...
AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF BLACKSHEAR TO HOBOKEN...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...BLACKSHEAR...
HOBOKEN...HICKOX...PATTERSON...NAHUNTA...RAYBON...SCREVEN...HORTENSE
AND ATKINSON THROUGH 500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3131 8151 3109 8214 3141 8232 3161 8173
3158 8169 3156 8169 3153 8165 3151 8165
3148 8161 3145 8162 3142 8160 3134 8149
TIME...MOT...LOC 2015Z 248DEG 34KT 3137 8218 3121 8209
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:04 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Jeff Davis | 56 min |
| Apr 7, 2:11 PM EDT | Tornado Warning | JAX | Coffee | 49 min |
| Apr 7, 2:50 PM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Pierce | 55 min |
| Apr 7, 3:20 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
| Apr 7, 3:36 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 39 min |
| Apr 7, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Clinch, Pierce, Ware | 57 min |
| Apr 7, 4:08 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 112 min |
| Apr 7, 4:15 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Wayne | 45 min |
| Apr 7, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 55 min |
| Apr 7, 6:02 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 118 min |
| Apr 7, 6:16 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 44 min |
| Apr 7, 6:58 PM EDT | Special Weather Statement | JAX | Atkinson, Clinch, Echols | 47 min |
Nearby
Tornado Warnings in Georgia, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.